# SDR NACA2021092500001

- Difficulty date: September 25, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,408 hours, 17,399 cycles
- Engine: Ge CF680C2B6
- Engine time: 914 hours, 210 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: RIGHT ENGINE VIBRATION HIGH AT CLIMB PWR FL350. FAN VIBE 5.0 UNTIL THRUST REDUCED. NO SECONDARY ABNORMAL ENGINE INDICATION. CORRECTIVE ACTION PENDING.
